# SDR DHL2007782508

- Difficulty date: April 30, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 61,330 hours, 34,256 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65162211
- Part serial: BN481
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT DENTED ON L/EDGE, LWS 380.  CUT OUT DAMAGE, FABRICATED DOUBLER FROM 2024-T0, .080" BY 9" BY 4" (2 EA), PO NR 509622; FABRICATED FILLER FROM 2024-T3, .063" BY 4.75" BY 3.5", PO NR 9003641, PER B727 SRM 57-50-2 FIG 2 AND 57-50-3 FIG 1.  HEAT TREATED 2024-T0 MATERIAL TO T4 PER FASI ENG REPORT NR 2-37153-801 REV A.  TREATED, PRIMED, AND INSTALLED REPAIR PARTS PER B727 SRM 51-10-2, AND 57-50-3 FIG 1.
